# SDR R61A2024053100241

- Difficulty date: May 6, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 22,893 hours, 15,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CROSSFRAME 17 CORRODED AND TOOLING MARKS.  . INSTALLED INNER DOUBLER REPAIR ON R/H CROSSFRAME 17, REF EMB SRM 53-00-10/R03.
